Uniformly distributed ridge approximation of some classes of harmonic functions

  • V. F. Babenko
  • D. A. Levchenko Днепропетр. нац. ун-т

Abstract

We determine the exact values of the uniformly distributed ridge approximation of some classes of harmonic functions of two variables.
Published
25.10.2012
How to Cite
BabenkoV. F., and LevchenkoD. A. “Uniformly Distributed Ridge Approximation of Some Classes of Harmonic Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 10, Oct. 2012, pp. 1426-31, http://umj.imath.kiev.ua/index.php/umj/article/view/2669.
Section
Short communications